Journal of the Mathematical Society of Japan

Generalized resolvent estimates for the Stokes system in bounded and unbounded domains

Reinhard FARWIG and Hermann SOHR

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 46, Number 4 (1994), 607-643.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1227104605

Digital Object Identifier
doi:10.2969/jmsj/04640607

Mathematical Reviews number (MathSciNet)
MR1291109

Zentralblatt MATH identifier
0819.35109

Subjects
Primary: 35P05: General topics in linear spectral theory
Secondary: 35J25: Boundary value problems for second-order elliptic equations 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10] 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47) 47N20: Applications to differential and integral equations 76D07: Stokes and related (Oseen, etc.) flows

Citation

FARWIG, Reinhard; SOHR, Hermann. Generalized resolvent estimates for the Stokes system in bounded and unbounded domains. J. Math. Soc. Japan 46 (1994), no. 4, 607--643. doi:10.2969/jmsj/04640607. http://projecteuclid.org/euclid.jmsj/1227104605.


Export citation